Shintani cocycles and the order of vanishing of p-adic Hecke L-series at s=0

Spieß M (2014)
Mathematische Annalen 359(1-2): 239-265.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Abstract / Bemerkung
Let chi be a Hecke character of finite order of a totally real number field F. By using Hill's Shintani cocycle we provide a cohomological construction of the p-adic L-series L-p(chi, s) associated to chi. This is used to show that L-p(chi, s) has a trivial zero at s = 0 of order at least equal to the number of places of F above p where the local component of chi is trivial.
Erscheinungsjahr
Zeitschriftentitel
Mathematische Annalen
Band
359
Ausgabe
1-2
Seite(n)
239-265
ISSN
PUB-ID

Zitieren

Spieß M. Shintani cocycles and the order of vanishing of p-adic Hecke L-series at s=0. Mathematische Annalen. 2014;359(1-2):239-265.
Spieß, M. (2014). Shintani cocycles and the order of vanishing of p-adic Hecke L-series at s=0. Mathematische Annalen, 359(1-2), 239-265. doi:10.1007/s00208-013-0983-5
Spieß, M. (2014). Shintani cocycles and the order of vanishing of p-adic Hecke L-series at s=0. Mathematische Annalen 359, 239-265.
Spieß, M., 2014. Shintani cocycles and the order of vanishing of p-adic Hecke L-series at s=0. Mathematische Annalen, 359(1-2), p 239-265.
M. Spieß, “Shintani cocycles and the order of vanishing of p-adic Hecke L-series at s=0”, Mathematische Annalen, vol. 359, 2014, pp. 239-265.
Spieß, M.: Shintani cocycles and the order of vanishing of p-adic Hecke L-series at s=0. Mathematische Annalen. 359, 239-265 (2014).
Spieß, Michael. “Shintani cocycles and the order of vanishing of p-adic Hecke L-series at s=0”. Mathematische Annalen 359.1-2 (2014): 239-265.